# SDR 96FDEA00999

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARD LANDING WITH TAIL STRIKE.  STRUCTURAL DAMAGE BEING EVALUATED IN ANC BY ENGINEERING AND DAC RAMS TEAM.  *S/D*  DURING MAINTENANCE C-CHECK, A HARD LANDING INSPECTION WAS ACCOMPLISHED.  ALSO, DURING THE C-CHECK THE STRUCTURAL DAMAGE CAUSED AS A RESULT OF HARD LANDING WAS REPAIRED IAW EA 15310-28929.
